# SDR SWAA2021091014912

- Difficulty date: September 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 45,788 hours, 23,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING LOWER EXIT SIGN MISSING LIGHT COVER ; / [01] R&R RH OVERWING LOWER EXIT SIGN IAW AMM 33-51-01. OPS CHECK GOOD
